# SDR RI3R200800002

- Difficulty date: April 9, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Filed by: GE Aviation Systems LLC, repair station RI3R816L
- Make and model: Boeing 737*
- System (JASC): 2840 · Fuel Indicating System
- Part: Tsu
- Part number: 403501
- Part serial: 1308
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING PRELIMINARY INSPECTION AND TROUBLESHOOTING OF THE TRANSIENT SUPPRESSION UNIT (TSU) 4035-01, S/N 1308, IT WAS DISCOVERED THAT THE UNIT SHOWED EVIDENCE OF INTERNAL CONTAMINATION.  THE CONTAMINATION APPEARS TO BE CAUSED BY MOISTURE INGRESS INTO THE UNIT.  THE UNIT HAS BEEN PLACED IN QUARANTINE, AND PAH/OEM HAS BEEN NOTIFIED OF THE FINDING.
